# SDR CALA9800984

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INBOARD AFT CORNER OF RT ELEVATOR GEAR TAB CONTROL ROD FAIRING.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-01, FIGURE 2, 51-10-2, 51-30-2, AND 51-10-3.
